# SDR CALA2018100102023

- Difficulty date: October 1, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 62,610 hours, 24,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: D5347556521200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N/R SEQ. NR 9017537. A3NB-53-4-6179. AFT CARGO BAY TORSION BOX COVER CORRODED IN MULTIPLE AREAS. REMOVED AND REPLACED AFT CARGO BAY ENTRY TORSION BOX IAW SRM 51-72-11-911-001. INSPECTION COMPLIED WITH
